Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Kyushu Journal of Mathematics

Journal freely available: Vol. 48 (1994) -  
General information on the online edition:
Publisher:Kyushu University, Faculty of Mathematics, J-Stage
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
E-ISSN(s):1883-2032
P-ISSN(s):1340-6116
ZDB-Number:2206376-6
Fulltext online since:Vol. 48 (1994)
Homepage(s):http://www.jstage.jst.go.jp/browse/kyushujm
Type of appearance:Fulltext, online and print
Pricetype:free of charge
Annotation:Bis Jg. 47 (1993) u.d.T.: Memoirs of the Faculty of Science, Kyushu University. Series A, Mathematics
Please respect the publisher's terms of use.